| Model Number |
4248-3 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported inaccurate psi values.It did not go down under 80.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor was evaluated.External visual inspection showed no damage.The pads on the electrodes were removed, fiber remains from pads and dried gel deposits were observed on the electrodes.Gel and fiber residue was removed and continuity testing was performed.Good continuity was observed across all of the electrodes.Continuity testing was performed between the electrodes and the connector and good continuity was observed.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use., corrected data: d4: model # updated from 4248 to 4248-3.
Event or Problem Description